MathSciNet Relay Station
MathSciNet bibliographic data
MR2233686 11F66 (11F37 11M41)
Jutila, Matti; Motohashi, Yoichi Uniform bound for Hecke $L$-functions. Acta Math. 195 (2005), 61–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement